# SDR GLBA2017040700646

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,126 hours, 37,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THE MAIN CABIN DOOR WOULD NOT LATCH. MAINTENANCE FOUND TWO DOOR GUIDES LOOSE. TIGHTENED NUTS TO SECURE AS REQUIRED IAW MM 52-11-00. OPERATIONAL CHECKED GOOD.
